# SDR DALA2021031601474

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 778 hours, 101 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 OXYGEN PANEL MASK DEPLOYED LOC 205. CORRECTIVE ACTION: REMOVED AND REPLACED OXYGEN CONTAINER PER A330 AMM 35-21. (1753640)
